# SDR SIMA200217301

- Difficulty date: June 17, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

DISC - NR 2 ENGINE FLAME OUT DURING CRUISE.  WOULD NOT RESTART.  C/A REPLACED NR 2 ENGINE.
